Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm online and happy to answer your question today.
are you available to chat?
I guess you are not available.
There are a couple of possible causes for the streak you are seeing after laser. The most likely is that a piece of the posterior capsule flap is still hanging across your visual axis. This is real easy to treat by having the errant capsule flap "polished" with the same YAG laser used for your initial treatment.
Another, much less likely, reason for your visual symptoms is pitting of your intraocular lens. This would be harder to treat. A complete exam by your surgeon should easily be able to pinpoint the cause of the streaks you are seeing at night and outline an appropriate treatment plan
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much. Positive Feedback and/or Bonus is welcomed and appreciated.
In the vast majority of cases your visual difficulties should be able to be resolved with little to no risk to your eye.